Thursday, June 17, 2010

Desuetude, or Down the Rabbit Hole Again

I had my first injection of the current round of chemotherapy, paclitaxel, on Monday.  I also received steroids, ativan and benadryl to assist in the absorption of the chemo.  Luckily I only had one injection of steroids, so hopefully some of the less pleasant side effects of the platinum based chemo that I received last fall and winter won't recur.

The current main side effect appears to be severe fatigue.  I can get up, and do some work,e.g. participate in settlement conferences by phone or write memos,  but then  I hit the wall and have to rest.  I am  fortunate to be connected to my office via computer, so I can email completed briefs or memos. 

But posting may be light for a while as I adjust to this new regimen and I may not be as quick with my email responses.  Your care and continuing concern, however, have been most appreciated.


Laura B said...

Good Luck!!!

blue girl said...

Hang in there, Moe. Good luck! My thoughts are with you.

Leslie Allen said...

Thanks for all the updates (and accompanying photos). Thank goodness for your tenacity which resulted in your getting the Cancer Care Alliance doc. Take care. Leslie

Brussel sprout said...

This is exactly what happened to our friend Catriona - I can't remember how many rounds of chemo she went through, three or four, but she had to rest a lot. However, the chemo and Herceptin have worked - her bone cancer was limited and her breast tumours have shrunk back and are now static thanks to the Herceptin.

Crossing fingers for you.